ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Покрытия, связанные с квадратичными над конечным полем уравнениями

Алексанян, А. А. and Серобян, Р. К. (1992) Покрытия, связанные с квадратичными над конечным полем уравнениями. Հայաստանի ԳԱ Զեկույցներ, 93 (1). pp. 6-10. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
951Kb

Item Type:Article
Additional Information:Վերջավոր դաշտում քառակուսային հավասարումների հետ կապված ծածկույթներ; Covers concerned with the quadratic over finite field equations
Uncontrolled Keywords:Ալեքսանյան Ա. Ա., Սերոբյան Ռ. Կ., Alexanian A. A., Serobian R. K.
Subjects:Q Science > QA Mathematics
ID Code:5620
Deposited By:NAS Reports
Deposited On:19 Apr 2013 14:28
Last Modified:20 May 2020 14:02

Repository Staff Only: item control page